# SDR ASAA2013040294321

- Difficulty date: April 2, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 23,144 hours, 6,975 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal
- Part number: BACC18AD3
- Condition: Loose
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT FWD AND RT SIDE WINDOW OVERHEAT LIGHTS ON,  QRH PROCEDURE COMPLIED WITH NO CHANGE.  FOUND BUSS SIDE WIRE THAT FEEDS CIRCUIT BREAKER C227 RT SIDE WINDOW HEAT CONTROL AND CIRCUIT BREAKER C224 LT FRONT WINDOW HEAT CONTROL TERMINAL LUG LOOSE AND OVERHEATED ON CIRCUIT BREAKER C227 ON P18-3.  REPLACED BUSS SIDE TERMINAL LUG IAW SWPM 20-30-11. SECURED CONNECTIONS.  WINDOW HEAT SYS BITES NORMAL, GROUND VERIFICATION SUCCESSFUL.
